International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 9, Pages 569-574

Certain integral operator and strongly starlike functions

Jin-Lin Liu

Department of Mathematics, Yangzhou University, Jiangsu, Yangzhou 225002, China

Received 15 June 2001

Copyright © 2002 Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let S(ρ,γ) denote the class of strongly starlike functions of order ρ and type γ and let C(ρ,γ) be the class of strongly convex functions of order ρ and type γ. By making use of an integral operator defined by Jung et al. (1993), we introduce two novel families of strongly starlike functions Sβα(ρ,γ) and Cβα(ρ,γ). Some properties of these classes are discussed.